# SDR FDEA202212222986

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 109,673 hours, 22,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Doors
- Part time: 26,369 hours, 7,759 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR UPR A, CTR A, AFT A, FWD A MESSAGES CAME  ON AT FL330. RAN QRH AND LANDED NEAREST SUITABLE  AIRPORT.  EMERGENCY DECLARED.    INSPECTED ALL CARGO DOORS AND FOUND ALL DOORS WERE CLOSED AND LOCKED IAW AMM 52-32-00-2, 52-34-00-2,  52-31-00-2, 52-33-00-2. NO DEFECTS NOTED. .  REPLACED MSC IAW AMM 31-42-01-5. RETURN TO SERVICE  TEST PASSED.
